See Alike in...

Alike App

Browser

Alyssagpwarrior

555d

basically been vomiting and cant swollow my regular pills i take for my gastroparesis and my mental stuff it feels like it gets stuck in my esophagus like badly stuck i have to take this medicine for my mental health but everytime i take my meds i feel like im gonna vomit and i do vomit also anything i eat my stomach cant handle it and gets it out by vomiting i do not feel well tonight up all night in my bathroom i know u guys understand idk what to do any tips u havs or ideas pr maybe what i should ask my gastro doctor cause i have an upcoming appointment

Top reply
    • Alyssagpwarrior

      555d

      @TunaGoon no im ok but thank you for the advice i do take it pill form

    • TunaGoon

      555d

      Have they tried giving you promethazine/Phenergan in suppository form? It did wonders for my vomiting as long as I stuck to a simple diet. I also was on a good number of meds for a while and I spaced them out over 3 hours instead of all at once.

      • Alyssagpwarrior

        555d

        @TunaGoon no im ok but thank you for the advice i do take it pill form

    • Alyssagpwarrior

      555d

      oh also i frogot to add that i have had the esphougs strechibg before not sure if they are gonna have to do that again for me procedure

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion